# SDR 2007UALA04010

- Difficulty date: September 30, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 67,636 hours, 7,703 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 4E AFT, 4J AFT, 5J AFT, 43 ABC AND 58 ABC.  REPLACED LIGHT ASSEMBLIES.
